Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2016, Article ID 6508734, 14 pages
http://dx.doi.org/10.1155/2016/6508734
Research Article

Global Exponential Stability of Almost Periodic Solution for Neutral-Type Cohen-Grossberg Shunting Inhibitory Cellular Neural Networks with Distributed Delays and Impulses

1School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China
2The Academy of Agriculture and Forestry Sciences of Panzhihua City, Panzhihua, Sichuan 617000, China

Received 31 October 2015; Accepted 15 February 2016

Academic Editor: Jose de Jesus Rubio

Copyright © 2016 Lijun Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouzerdoum and R. B. Pinter, “Shunting inhibitory cellular neural networks: derivation and stability analysis,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 40, no. 3, pp. 215–221, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. Li, C. Liu, and L. Zhu, “Global exponential stability of periodic solution for shunting inhibitory CNNs with delays,” Physics Letters A, vol. 337, no. 1-2, pp. 46–54, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. A. P. Chen and J. D. Cao, “Almost periodic solution of shunting inhibitory CNNs with delays,” Physics Letters A, vol. 298, no. 2-3, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. W. Liu and L. H. Huang, “Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays,” Physics Letters A: General, Atomic and Solid State Physics, vol. 349, no. 1–4, pp. 177–186, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. B. Liu, “Almost periodic solutions for shunting inhibitory cellular neural networks without global Lipschitz activation functions,” Journal of Computational and Applied Mathematics, vol. 203, no. 1, pp. 159–168, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. H. Xia, J. D. Cao, and Z. K. Huang, “Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1599–1607, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Chen and H. Zhao, “Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients,” Chaos, Solitons & Fractals, vol. 35, no. 2, pp. 351–357, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Yang and Y. K. Li, “Periodic solutions for stochastic shunting inhibitory cellular neural networks with distributed delays,” Advances in Difference Equations, vol. 2014, article 37, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Xu, Q. Zhang, and Y. Wu, “Existence and stability of pseudo almost periodic solutions for shunting inhibitory cellular neural networks with neutral type delays and time-varying leakage delays,” Network: Computation in Neural Systems, vol. 25, no. 4, pp. 168–192, 2014. View at Publisher · View at Google Scholar
  10. C. J. Xu and Q. M. Zhang, “On antiperiodic solutions for Cohen-Grossberg shunting inhibitory neural networks with time-varying delays and impulses,” Neural Computation, vol. 26, no. 10, pp. 2328–2349, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Li and C. Wang, “Almost periodic solutions of shunting inhibitory cellular neural networks on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3258–3266, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Vol. 377, Springer, Berlin, Germany, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. Ortega, “Degree theory and almost periodic problems,” in Differential Equations, Chaos and Variational Problems, vol. 75 of Progress in Nonlinear Differential Equations and Their Applications, pp. 345–356, Birkhäuser, Basel, Switzerland, 2008. View at Publisher · View at Google Scholar
  14. X. Wang and H. Zhang, “A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of hematopoiesis,” Nonlinear Analysis, vol. 11, no. 1, pp. 60–66, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. A. Cohen and S. Grossberg, “Absolute stability and global pattern formation and parallel memorys to rage by competitive neural networks,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 13, pp. 815–826, 1983. View at Google Scholar
  16. Y. K. Li, “Existence and stability of periodic solutions for Cohen-Grossberg neural networks with multiple delays,” Chaos, Solitons & Fractals, vol. 20, no. 3, pp. 459–466, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Li, L. Zhao, and T. Zhang, “Global exponential stability and existence of periodic solution of impulsive Cohen-Grossberg neural networks with distributed delays on time scales,” Neural Processing Letters, vol. 33, no. 1, pp. 61–81, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. W. G. Yang, “Periodic solution for fuzzy Cohen-Grossberg bam neural networks with both time-varying and distributed delays and variable coefficients,” Neural Processing Letters, vol. 40, no. 1, pp. 51–73, 2014. View at Publisher · View at Google Scholar · View at Scopus
  19. B. Liu and L. Huang, “Existence and exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with time-varying delays,” Chaos, Solitons and Fractals, vol. 32, no. 2, pp. 617–627, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. F. Long, Y. X. Wang, and S. Z. Zhou, “Existence and exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with bounded and unbounded delays,” Nonlinear Analysis. Real World Applications, vol. 8, no. 3, pp. 797–810, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. Zhao, L. Chen, and Z. Mao, “Existence and stability of almost periodic solution for Cohen-Grossberg neural networks with variable coefficients,” Nonlinear Analysis, vol. 9, no. 2, pp. 663–673, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. K. Li and X. L. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. H. J. Xiang, J. H. Wang, and J. D. Cao, “Almost periodic solution to Cohen-Grossberg-type BAM networks with distributed delays,” Neurocomputing, vol. 72, no. 16–18, pp. 3751–3759, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. H. Xiang and J. Cao, “Almost periodic solution of Cohen-Grossberg neural networks with bounded and unbounded delays,” Nonlinear Analysis, vol. 10, no. 4, pp. 2407–2419, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. K. Li, T. W. Zhang, and Z. W. Xing, “The existence of nonzero almost periodic solution for Cohen-Grossberg neural networks with continuously distributed delays and impulses,” Neurocomputing, vol. 73, no. 16–18, pp. 3105–3113, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. X. S. Yang, “Existence and global exponential stability of periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks with delays and impulses,” Neurocomputing, vol. 72, no. 10-12, pp. 2219–2226, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. Z. Q. Zhang, G. Q. Peng, and D. M. Zhou, “Periodic solution to Cohen-Grossberg BAM neural networks with delays on time scales,” Journal of the Franklin Institute, vol. 348, no. 10, pp. 2759–2781, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. Humberto Pérez-Cruz and A. Poznyak, “Control of nuclear research reactors based on a generalized Hopfield neural network,” Intelligent Automation and Soft Computing, vol. 16, no. 1, pp. 39–60, 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. G. Y. Chen and L. S. Wang, “Attracting and quasi-invariant sets of Cohen-Grossberg neural networks with time delay in the leakage term under impulsive perturbations,” Abstract and Applied Analysis, vol. 2015, Article ID 491801, 7 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  30. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, 1989.
  31. G. T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations, vol. 2047 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific Publishing, Singapore, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  33. X. Wang, Y. Huang, H. Wang, and S. N. Balakrishnan, “Variable time impulse system optimization with continuous control and impulse control,” Asian Journal of Control, vol. 16, no. 1, pp. 107–116, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. Zhang, L. Guo, and C. Feng, “Stability analysis on a neutral neural network model,” in Advances in Intelligent Computing, vol. 3644 of Lecture Notes in Computer Science, pp. 697–706, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar
  35. Z. K. Huang and Y. N. Raffoul, “Biperiodicity in neutral-type delayed difference neural networks,” Advances in Difference Equations, vol. 2012, article 5, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. H. W. Xia, P. P. Zhao, L. Li, Y. M. Wang, and A. G. Wu, “Improved stability criteria for linear neutral time-delay systems,” Asian Journal of Control, vol. 17, no. 1, pp. 343–351, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. L. Zhang, Y. Ding, T. Wang, L. Hu, and K. Hao, “Stability of neutral impulsive nonlinear stochastic evolution equations with time varying delays,” Asian Journal of Control, vol. 16, no. 5, pp. 1416–1424, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. J. Yan and J. Shen, “Impulsive stabilization of impulsive functional differential equations by Lyapunov-Razumikhin functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 37, no. 2, pp. 245–255, 1999. View at Publisher · View at Google Scholar
  39. M. A. Arbib, Brains, Machines, and Mathematics, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  40. S. Haykin, Neural Networks: A Comprehensive Foundation, Prentice-Hall, Englewood Cliffs, NJ, USA, 1998.
  41. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations Population Dynamics, vol. 74 of Mathematics and its Applications, Kluwer Academic, Boston, Mass, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  42. A. Bellen, N. Guglielmi, and A. E. Ruehli, “Methods for linear systems of circuit delay differential equations of neutral type,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 46, no. 1, pp. 212–215, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. R. K. Brayton, “Small-signal stability criterion for electrical networks containing lossless transmission lines,” IBM Journal of Research and Development, vol. 12, no. 6, pp. 431–440, 1968. View at Publisher · View at Google Scholar
  44. J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  45. D. Yue and Q.-L. Han, “A delay-dependent stability criterion of neutral systems and its application to a partial element equivalent circuit model,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 51, no. 12, pp. 685–689, 2004. View at Publisher · View at Google Scholar
  46. Z. M. Zhen, Functional Differential Equations, Anhui Education Press, Hefei, China, 1994 (Chinese).
  47. Y. L. Xu, “New results on almost periodic solutions for CNNs with time-varying leakage delays,” Neural Computing and Applications, vol. 25, no. 6, pp. 1293–1302, 2014. View at Publisher · View at Google Scholar · View at Scopus
  48. B. W. Liu, “Pseudo almost periodic solutions for neutral type CNNs with continuously distributed leakage delays,” Neurocomputing, vol. 148, pp. 445–454, 2015. View at Publisher · View at Google Scholar · View at Scopus